MAUDE Adverse Event Report: QUANTA SYSTEM, SPA OPTICAL FIBER 550 MICRON - SINGLE USE; POWERED LASER SURGICAL INSTRUMENT

QUANTA SYSTEM, SPA OPTICAL FIBER 550 MICRON - SINGLE USE; POWERED LASER SURGICAL INSTRUMENT
Catalog Number OAF005511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter, the customer stated believe the laser caused excessive bleeding during 2 holeps, which lead to 2 patients being re-admitted last night for blood clots.He did request that we investigate fiber lot a253165.This is the same lot that was used when multiple blast shields blew.

Brand Name
OPTICAL FIBER 550 MICRON - SINGLE USE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
QUANTA SYSTEM, SPA
via dell¿ acquedotto 109
samarate
IT 
MDR Report Key24681594
Report Number3005580113-2026-00018
Device Sequence Number15946752
Product Code GEX
UDI-Device Identifier08033945933982
UDI-Public8033945933982
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
Report Date (Section F) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberOAF005511
Device Lot NumberA253165
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/06/2026
Device Age8 MO
Date Report to Manufacturer03/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Date Report Sent to FDA03/23/2026